Poisson convergence in a generalized allocation scheme
Matematičeskie zametki, Tome 44 (1988) no. 3, pp. 362-368
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_3_a6,
author = {G. I. Ivchenko and V. V. Levin},
title = {Poisson convergence in a generalized allocation scheme},
journal = {Matemati\v{c}eskie zametki},
pages = {362--368},
year = {1988},
volume = {44},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_3_a6/}
}
G. I. Ivchenko; V. V. Levin. Poisson convergence in a generalized allocation scheme. Matematičeskie zametki, Tome 44 (1988) no. 3, pp. 362-368. http://geodesic.mathdoc.fr/item/MZM_1988_44_3_a6/